# SDR ABXA010293

- Difficulty date: April 23, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT OUTBOARD ARM BOLT SUPPORT ASSEMBLY OUTBOARD END SHEARED OFF.
